# SDR GLBA20111114G

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,123 hours, 43,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Main Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A HISSING SOUND FROM THE AIRSTAIR DOOR.  MX INSPECTED SEAL, FOUND IN SERVICABLE CONDITION, OPS CHECKED GOOD.
